A 18-year-old female asked:
So, i was using a st.ives product and near my eyes it got so itchy and black it looks like uneven skin and i am currently using jojoba oil and cereva product. i am looking for vitamin c serum to even skin tone and get rid of hyperpigmentation?
1 doctor answer • 2 doctors weighed in
Pathology 51 years experience
See below: The more you use unapproved medications the more likely you are to get unfavorable outcomes. Quit using these chemicals on your skin and give it time to heal. If that does not improve the matter in a couple of weeks, see a doctor.
Get HPV vaccine.
Wish you good health!
Created for people with ongoing healthcare needs but benefits everyone.
29 viewsReviewed >2 years ago
Last updated Nov 6, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.